MAUDE Adverse Event Report: EXACTECH, INC. ALT CUP CLSTR G7 SZ 58; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER

EXACTECH, INC. ALT CUP CLSTR G7 SZ 58; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER
Model Number ALT CUP CLSTR G7 SZ 58
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, approximately 3 weeks postop the initial right total hip, the (b)(6) y/o male patient was brought back due to an infection.All implants were removed, and the patient received an interspace hip implant.Patient was last known to be in stable condition following the event.The device will be returned for evaluation.Upon review of the available information, there is no evidence that this is a device related problem and no allegation against the device.Implantation of a total joint could result pain, infection, loosening of total joint hardware and the patient should monitor their activity and stresses to the operated limb.The most likely cause of the reported event is patient¿s conditions.Concomitant medical products: alt xle lnr extcov g7 40 (cat# 01-030-42-0740 / serial# (b)(4)).Wedge plasma s/o sz 8 (cat# 188-00-08 / serial# (b)(4)).Biolox delta femoral head 40mm 0d, +3.5mm (cat# 170-40-03 / serial# (b)(4)).
 
Event or Problem Description
As reported, approximately 3 weeks postop the initial right total hip, the (b)(6) y/o male patient was brought back due to an infection.All implants were removed, and the patient received an interspace hip implant.Patient was last known to be in stable condition following the event.The device will be returned for evaluation.All devices sterile certificates viewed and met requirements for final distribution.

Brand Name
ALT CUP CLSTR G7 SZ 58
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11580337
Report Number1038671-2021-00133
Device Sequence Number11982312
Product Code JDI
UDI-Device Identifier10885862549228
UDI-Public10885862549228
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberALT CUP CLSTR G7 SZ 58
Device Catalogue Number01-030-01-0758
Device Lot Number6725733
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2021
Initial Report FDA Received Date03/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age60 YR